# SDR RAIA201603290001

- Difficulty date: March 29, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 36,401 hours, 21,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT NOT INDICATING CHARGING.  REMOVED LIGHT CLEANED CONTACTS AND REINSTALLED.  OPS CHECK GOOD.
